Jump to content
  • Sign Up
0
JSWM

DH And Birth Control Pills

Rate this topic

Recommended Posts

Hi,

I am new to the group. I have celiac and Gh. I have been gluten-free for 1 month and dermatologist concerned that Dh getting worse. I read that birth control pills can exacerbate the Dh. . .is that true?

thanks!

Share this post


Link to post
Share on other sites

I don't have any facts, but I've Found bc made my skin worse-- it was always dx'd as acne (but never investigated), and doctors always said it was impossible for bc to worsen my skin. Now that I'm sure it's dh (very recent), and it'd make sense if bc can make it worse!

I'd given up on bc years ago, but tried it a few months back to try and control my irregular periods, and it gave me awful headaches so I quit after 2 days, but again, my skin flared up. Bleh.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×